Linear partial differential operators and generalized distributions

Göran Björck University of Stokholm, Stockholm, Sweden

TBD mathscidoc:1701.332249

Arkiv for Matematik, 6, (4), 351-407, 1966.8
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:34:36 uploaded by arkivadmin ] [ 499 downloads ] [ 0 comments ] [ Cited by 155 ]
@inproceedings{göran1966linear,
  title={Linear partial differential operators and generalized distributions},
  author={Göran Björck},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203436154348058},
  booktitle={Arkiv for Matematik},
  volume={6},
  number={4},
  pages={351-407},
  year={1966},
}
Göran Björck. Linear partial differential operators and generalized distributions. 1966. Vol. 6. In Arkiv for Matematik. pp.351-407. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203436154348058.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved